# SDR HALA2015012900014

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 14,252 hours, 2,158 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

AFT CABIN REPORTED SOUNDS OF UNSECURED CARGO, AFT COMPARTMENT(S).  INSPECTED AFT & BULK CARGO COMPARTMENT, NO DEFECTS NOTED.  RAN ENGINES AND ISOLATED PROBLEM TO BLUE SYSTEM.  SUSPECT AIR IN SYSTEM.  BLEED BLUE SYSTEM IAW AMM 29-00-00-875A.  OK FOR SERVICE.
